Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Feeling tired, dizziness, confusion and headache. Occasional slurring. Reason?

Hello. For the past week or so I have been waking up in the mornings feeling really tired and it takes a while for it to go away. And at quite a few times during the day, I have been suffering with confusion, abit of dizziness and I have had a headache which has been going on for atleast 2 months. Its here all day and everyday. I noticed my confusion because I am usually the type of person who is quite good with vocabulary but now when I say a sentence, there is sometimes a certain word that I can t think of. I know what can t of word im looking for but I just can t think of it. I occassionally slur my words too. It almost feels like a drunk feeling. Also, sometimes i tend to wonder round the house for no reason and I don t really realise im doing it. Its like im in a daze.
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist 's  Response
You have many symptoms which point to the involvement of brain in some way. You need to go to a neurologist for a complete check up. The headache of the type that you describe is worrisome especially with the other symptoms like word finding difficulty and the slurring of speech. You will have to undergo scanning of the brain and few other blood tests to arrive at a diagnosis. It is not advisable to delay the visit to doctor with your symptoms.
Good luck.
Answered: Fri, 5 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor